# SDR CA080829002

- Difficulty date: August 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 737232
- Aircraft time: 59,988 hours
- Engine: Pwa JT8D17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LIFTOFF, SEVERAL FAILURES OCCURED. ANTISKID INOP, F/O PITOT INOP, NR2 EPR GUAGE INOP, NR2 AFT FUEL PUMP INOP, PINNED ASSOCIATED LIGHTS TO TRANSFER BUS PROBLEMS. LANDING BOTH 115V AND 28V AC TRANSFER BUS INOP. NR2 TRANSFER BUS CONTACTOR WAS FOUND TO HAVE A VOLTAGE DROP ACROSS THE C1 AND C2 CONTACTS. ALSO HEARD LOOSE PARTS RATTLING WITHIN THE SELF CONTAINED RELAY. RELAY WAS REPLACED. (TC NR 20080829002)
